# SDR A6WA202108047848

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 590 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DENT AT FS590.00 + 3Ï¿½ STR23L + 1Ï¿½ AND FS590.00 + 2Ï¿½ STR22L + 5Ï¿½.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SKIN DENTS AT FS590.00 + 3Ï¿½ STR23L + 1Ï¿½ AND FS590.00 + 2Ï¿½ STR22L + 5Ï¿½. PART NUMBER 601R35005 SKIN THICKNESS 0.063Ï¿½. DIMENSIONS DENT #1 - L = 1.00Ï¿½ X W = 0.800Ï¿½ D= 0.003Ï¿½ AND DENT #2 - L = 1.200Ï¿½ X W = 1.00Ï¿½ D = 0.004Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ253-01659  REV A DATED 8/01/2021.
